how to reduce steroid side effects?

Home Forums Dope Delima how to reduce steroid side effects?

This topic contains 5 replies, has 3 voices, and was last updated by  piyushkapoor474 10 months ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #20200

    karanguru00
    Participant

    Hii sir my name is karan and my age is 19, I want know that is when we use steroids our testosterone and glycogen level go up and when we stop the cycle our testosterone level go down and some times after use of steroid our estrogen level increase
    ,, sir I want to know that how we can maintain the natural graph of harmones after use that the androgenic side effects are reduce…

    #20202

    Randhir
    Participant

    Hi, Karan
    We are repeatedly stressing that any type of steroids or harmon taken at very young age that is below 22 is going to give you the kick of 5-10% increase in the performance(which is entirely temporary and transient) and the maximum damage to your endocrinel system, which can be permanent or may last many years.
    If you are really interested in facing small benefits and huge side-effects than you should be careful to have minimum effective doze, the minimum required duration and the best medically recommended regime and above all how you withdraw yourself from the drug. Any carelessness in the above mentioned point can result in to ire-reparable losses.
    I have seen people saying that everybody is taking. But i don’t denied everybody is taking or not. But this is 100% sure that champions are champions not because of the drug but because of the inherent talent they are blessed with. One is better than other does not means he is taking more. You can not escape from the side effects but this is for sure that the effects you get is just a night illusion.

    #20205

    karanguru00
    Participant

    Thanks sir for reply I understand and appreciate with your answer,, as you mention that use in less quantity, in the 5-6 months later I used first steroid cycle of dianabol for 6 weeks and used 85 tablets and I start and end with tail motion,, after that I will feel the side effect like the breast enlargement can it will be cure or reduce please help me sir..

    #20207

    Randhir
    Participant

    Hi karan,
    In your case if the nipples are clearly visible and swollen then definitely it is because of the steroids. Truly speaking there is no medical treatment. Only thing is once you stop exercise it may regress a bit. Because once you loose the muscle mass after leaving exercise for long time the subcutaneous fat will increase which can make the enlarge nipple will emerge in to it. Otherwise you have to get the surgical manaover done to get rid off it. Make sure you may not have other endocrinal inefficiencies which may reflect later. Be careful.

    #20212

    piyushkapoor474
    Participant

    It damage the endocrinel system if uses before the age less than 20or so. I would suggest you to use steroid after some years so that body can adjust it as per its cycle.

    #20214

    piyushkapoor474
    Participant

    Minimum use of steroid is necessary for those who wish to have great bodybuilding results. After consulting to a health specialist just do take the product. If the steroid use is excess, it effects health badly. So always before taking some steroid do take care of yourself and ask for it to specialists.

Viewing 6 posts - 1 through 6 (of 6 total)

You must be logged in to reply to this topic.-- Login/Register here